MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS CLINITEK ADVANTUS

SIEMENS HEALTHCARE DIAGNOSTICS CLINITEK ADVANTUS
Catalog Number 10636672
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/19/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer stated that repeat testing was performed to confirm correct results and a corrected report was issued.Siemens has requested that the reagent and sample be sent back for investigation.The cause of this event is unknown.
 
Event or Problem Description
The customer reported a false negative leukocyte result on the clinitek advantus using multistix 10 sg when compared to a non-siemens reference lab and the microscopic examination of the sediment.There was no report of injury do to this event.
 
Additional Manufacturer Narrative
Updated contact office - name/address.The customer received several false negative leukocyte results.The customer noted that in the samples that gave a false negative result, gave positive protein results.The customer returned reagent for investigation.Tech ops was unable to reproduce the customer complaint using the returned reagent.The customer states at least 70% of his patients have a sg higher than 1.015.Per customer bulletin 26181 "since the reagent strip reacts with the leukocyte elastase (an esterase) contained within the cell, it is necessary for some of the cells to have lysed in order to be detected with the reagent strip.Therefore, urine samples with higher specific gravities tend to have fewer lysed cells, which would produce fewer positive reagent strip results.Microscopically, the intact leukocytes would still be visible." the customer has requested conference calls to go over this issue.Marketing and customer service may continue to work with the customer to review leukocyte test specifications and limitations.No further dcu action is required.There is no indication that the product is not operating as specified.

Brand Name
CLINITEK ADVANTUS
Common Device Name
CLINITEK ADVANTUS
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS
511 benedict avenue
tarrytown NY 10591
MDR Report Key7848425
Report Number3002637618-2018-00104
Device Sequence Number11146759
Product Code JIL
UDI-Device Identifier00630414593562
UDI-Public00630414593562
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K063276
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 05/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number10636672
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 08/21/2018
Supplement Date Received by Manufacturer05/17/2019
Initial Report FDA Received Date09/05/2018
Supplement Report FDA Received Date05/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1